Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 41, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 5:59 PM CDT for 7 counties in Minnesota. It was in force for 61 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 5:59 PM CDT (22:59 UTC)
- Expired
- Jun 17, 2010, 7:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Clearwater County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 105 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:00 PM CDT | TORNADO 1 | 2 Wsw Gentilly, MN | TORNADO TRACKED NORTHEASTWARD FOR NEARLY 3 MILES TO AROUND 1NW OF GENTILLY BY 604 PM CDT. THE TORNADO TORE A 5K BUSHEL STEEL GRAIN BIN RIPPED FROM ITS CONCRETE PAD AND TOSSED IT A HALF MILE INTO A FIELD. SEVERAL TREES WERE SNAPPED OFF OR UPROOTED IN A SHELTER |
| Jun 17, 6:00 PM CDT | TORNADO | 1 W Gentilly, MN | A LOW END EF1 TORNADO PICKED UP A GRAIN BIN AND TOSSED IT 1/2 MILE AND UPROOTED SOME TREES. THE TORNADO HAD A PATH LENGTH OF 1.5 MILES AND WAS 75 YARDS WIDE. |
| Jun 17, 6:06 PM CDT | TORNADO 0 | 1 Nnw Angus, MN | TORNADO TRACKED NORTHWARD FOR ROUGHLY 2 MILES TO AROUND 3N ANGUS BY 610 PM CDT. SEVERAL LARGE TREE LIMBS WERE KNOCKED DOWN IN SHELTER BELTS ALONG THE TORNADO PATH. ONE FARMSTEAD RECEIVED MINOR SHINGLE DAMAGE. MAXIMUM WIDTH ESTIMATED TO 75 YARDS AND PEAK WINDS |
| Jun 17, 6:15 PM CDT | TORNADO 3 | 4 Ssw Mentor, MN | *** 1 FATAL, 2 INJ *** TORNADO TRACKED NORTHEASTWARD FOR NINE MILES TO THE PENNINGTON COUNTY LINE ABOUT 5NNE OF MENTOR BY 627 PM CDT... AND CONTINUED AN ADDITIONAL 6 MILES INTO PENNINGTON COUNTY THROUGH 636 PM CDT. THE TORNADO TRACKED ACROSS MAPLE LAKE AND THE |
| Jun 17, 6:16 PM CDT | TORNADO 1 | 3 E Dorothy, MN | *** 1 INJ *** TORNADO TRACKED NORTHEASTWARD FOR ROUGHLY 2 MILES TO AROUND 5ENE OF DOROTHY BY 619 PM CDT. THE TORNADO BLEW A PARKED SEMI TRACTOR-TRAILER RIG OFF THE HIGHWAY AND INJURED THE DRIVER. MAXIMUM WIDTH ESTIMATED TO 50 YARDS AND PEAK WINDS TO 90 MPH. |
| Jun 17, 6:18 PM CDT | TORNADO | 3 Sw Mentor, MN | TORNADO AT CABLE LAKE. |
| Jun 17, 6:20 PM CDT | TSTM WND DMG | Red Lake Falls, MN | NUMEROUS LARGE TREES BRANCHES WERE BROKEN DOWN AND SEVERAL TREES UPROOTED BY VIOLENT WIND BURSTS. THE WINDS ACCOMPANIED A STEADY DOWNPOUR OF RAIN. |
| Jun 17, 6:20 PM CDT | TORNADO | Mentor, MN | DAMAGE TO GAS STATION IN MENTOR. PEOPLE TRAPPED INSIDE. |
| Jun 17, 6:26 PM CDT | TORNADO 1 | 3 Nnw Radium, MN | TORNADO TRACKED FOR ROUGHLY 7 MILES TO ABOUT 10NNE OF RADIUM BY 636 PM CDT. THE TORNADO SNAPPED OFF NUMEROUS TREES IN SHELTER BELTS ALONG ITS PATH. THE ROOF WAS TORN OFF A SMALL SHED NEAR OLD MILL STATE PARK AND SOME ROW CROPS SHOWED GROUND SCOURING. MAXIMUM W |
| Jun 17, 6:27 PM CDT | TORNADO 3 | 5 Sse Terrebonne, MN | THIS TORNADO CONTINUED FROM POLK COUNTY AND TRACKED FOR AN ADDITIONAL 6 MILES TO ROUGHLY 4ENE OF TERRBONNE BY 636 PM CDT. THE TORNADO SHEARED TREES AND BLEW DOWN FARM BUILDINGS NEAR THE POLK COUNTY LINE AND LOFTED DEBRIS FROM MENTOR WELL PAST THE COMMUNITY OF |
| Jun 17, 6:45 PM CDT | TORNADO | 3 N Radium, MN | TREES SNAPPED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
124
WFUS53 KFGF 172259
TORFGF
MNC029-087-089-107-113-119-125-180000-
/O.NEW.KFGF.TO.W.0041.100617T2259Z-100618T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
559 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
MARSHALL COUNTY IN NORTHWEST MINNESOTA...
NORTHEASTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
PENNINGTON COUNTY IN NORTHWEST MINNESOTA...
POLK COUNTY IN NORTHWEST MINNESOTA...
RED LAKE COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 700 PM CDT
* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE
TORNADIC STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF ALVARADO TO NEAR GENTILLY TO 3 MILES NORTHEAST OF FAITH...
MOVING TO THE NORTHEAST AT 45 MPH.
* AT 555 PM CDT A TORNADO WAS SPOTTED BETWEEN FISHER AND GRAND FORKS
MOVING NORTHEAST AT 35 MPH.
* THE TORNADIC STORMS WILL BE NEAR...
WARREN...PERAULT AND DOROTHY AROUND 605 PM CDT.
RED LAKE FALLS...ARGYLE AND WYLIE AROUND 610 PM CDT.
TERREBONNE...RADIUM AND ERSKINE AROUND 615 PM CDT.
MCINTOSH...ST. HILAIRE AND ROY LAKE AROUND 620 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORMS
INCLUDE DELORME...WINGER...MAHKONCE...THIEF RIVER FALLS...OKLEE AND
UPPER RICE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4739 9524 4718 9609 4822 9710 4853 9656
4854 9587
TIME...MOT...LOC 2258Z 234DEG 40KT 4825 9699 4782 9643
4733 9602
$$
VOELKER1 follow-up statement
478
WWUS53 KFGF 172334
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
634 PM CDT THU JUN 17 2010
MNC107-172342-
/O.CAN.KFGF.TO.W.0041.000000T0000Z-100618T0000Z/
NORMAN MN-
634 PM CDT THU JUN 17 2010
...THE TORNADO WARNING FOR NORTHEASTERN NORMAN COUNTY IN NORTHWEST
MINNESOTA IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4739 9524 4726 9575 4838 9681 4853 9656
4854 9587
TIME...MOT...LOC 2332Z 234DEG 40KT 4847 9653 4804 9597
4755 9557
$$
MNC029-087-089-113-119-125-180000-
/O.CON.KFGF.TO.W.0041.000000T0000Z-100618T0000Z/
MAHNOMEN MN-RED LAKE MN-PENNINGTON MN-MARSHALL MN-POLK MN-
CLEARWATER MN-
634 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CLEARWATER...EASTERN
POLK...CENTRAL MARSHALL...PENNINGTON...RED LAKE AND NORTHEASTERN
MAHNOMEN COUNTIES IN NORTHWEST MINNESOTA UNTIL 700 PM CDT...
...TORNADO EMERGENCY FOR PLUMMER AND HIGHLANDING...
AT 629 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED TORNADOES NEAR TERREBONNE AND PLUMMER. THE
THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES EAST
OF FLORIAN TO 5 MILES EAST OF HAZEL TO NEAR LENGBY...MOVING TO THE
NORTHEAST AT 35 MPH.
A TORNADO DAMAGED A CENEX GAS STATION/CONVENIENCE STORE IN MENTOR.
THE TORNADIC STORMS WILL BE NEAR...
BAGLEY...WEME AND ROLAND AROUND 640 PM CDT.
CLEARBROOK...MIDDLE RIVER AND GOODRIDGE AROUND 645 PM CDT.
BERNER AROUND 650 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORMS
INCLUDE MAVIE...HIGH LANDING...GULLY AND GONVICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4739 9524 4726 9575 4838 9681 4853 9656
4854 9587
TIME...MOT...LOC 2332Z 234DEG 40KT 4847 9653 4804 9597
4755 9557
$$
VOELKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 17, 2:06 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 206 PM CDT THU JUN 17 2010 .DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING. AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW MINIMUMS TO DROP INTO THE 50S. SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT FAR SOUTH. WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE NORTHERN FA THROUGH THE NIGHT. CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES. LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD. BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE AVERAGE. && .AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA AS SEVERAL BOUNDARIES PUSH THROUGH. && .HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. && VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT THU JUN 17 2010 MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-181200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25 TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY. WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY WINDS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ006-009-016-017-024-032-181200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- HUBBARD-WADENA- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Local storm report, Jun 17, 5:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
540 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST 5 W GRAND FORKS 47.92N 97.18W
06/17/2010 M58 MPH GRAND FORKS ND ASOS
58 MPH WIND GUST RECORDED AT GRAND FORKS AIRPORT ASOS.
&&
BBRAMERLocal storm report, Jun 17, 5:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
546 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FUNNEL CLOUD 1 S GRAND FORKS 47.90N 97.07W
06/17/2010 GRAND FORKS ND NWS EMPLOYEE
BRIEF FUNNEL CLOUD REPORTED BY NWS METEOROLOGIST.
&&
BBRAMERLocal storm report, Jun 17, 5:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
547 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FUNNEL CLOUD 1 NW FORDVILLE 48.23N 97.81W
06/17/2010 WALSH ND FIRE DEPT/RESCUE
&&
BBRAMERLocal storm report, Jun 17, 5:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 5 W GRAND FORKS 47.92N 97.18W
06/17/2010 M1.25 INCH GRAND FORKS ND ASOS
HAIL REPORT INCLUDED IN 2239 UTC OBSERVATION.
&&
BBRAMERLocal storm report, Jun 17, 5:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
552 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL EAST GRAND FORKS 47.93N 97.02W
06/17/2010 E1.00 INCH POLK MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
558 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TORNADO 5 SE EAST GRAND FORKS 47.88N 96.94W
06/17/2010 POLK MN TRAINED SPOTTER
&&
BBRAMERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:53 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 67 min |
| Jun 17, 9:35 AM CDT | Flash Flood Warning | FGF | Clay | 12 hr |
| Jun 17, 9:57 AM CDT | Flash Flood Warning | FGF | Norman | 12 hr |
| Jun 17, 11:56 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 64 min |
| Jun 17, 1:19 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 56 min |
| Jun 17, 3:07 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 53 min |
| Jun 17, 3:27 PM CDT | Tornado Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Polk | 63 min |
| Jun 17, 3:38 PM CDT | Tornado Warning | FGF | Becker, Otter Tail | 67 min |
| Jun 17, 3:55 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 65 min |
| Jun 17, 4:04 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 56 min |
| Jun 17, 4:21 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 54 min |
| Jun 17, 4:29 PM CDT | Tornado Warning | FGF | Marshall, Polk | 46 min |
| Jun 17, 4:56 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Otter Tail, Wadena | 64 min |
| Jun 17, 5:01 PM CDT | Tornado Warning | FGF | Marshall, Polk | 44 min |
| Jun 17, 5:09 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 51 min |
| Jun 17, 5:15 PM CDT | Tornado Warning | FGF | Polk | 30 min |
| Jun 17, 5:24 PM CDT | Tornado Warning | FGF | Marshall | 51 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | FGF | Polk | 46 min |
| Jun 17, 5:35 PM CDT | Tornado Warning | FGF | Norman, Polk | 55 min |
| Jun 17, 5:54 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 51 min |
| Jun 17, 6:38 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 67 min |
| Jun 17, 6:51 PM CDT | Tornado Warning | FGF | Becker, Beltrami, Clearwater, Hubbard | 54 min |
| Jun 17, 6:58 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 47 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.